# SDR COMA0460107

- Difficulty date: January 28, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 14,460 hours, 14,222 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MS631529
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 7,363 hours, 6,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5481 NR 3 HYDRUALIC SYSTEM LOW PRESSURE & LOW QUANTITY WARNING.  REPLACED THE 3A HYDRAULIC PUMP.
